MathSciNet Relay Station
MathSciNet bibliographic data
MR1253193 (94k:20024) 20D06 (20E28)
Griess, Robert L., Jr.; Ryba, A. J. E. Embeddings of ${\rm U}\sb 3(8),\ {\rm Sz}(8)$ and the Rudvalis group in algebraic groups of type $E\sb 7$. Invent. Math. 116 (1994), no. 1-3, 215–241.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement